American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14G10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 35 found      Go to page: 1 2

[1] Cécile Gonçalves. A point counting algorithm for cyclic covers of the projective line. Contemporary Mathematics 637 (2015) 145-172.
Book volume table of contents   
View Article: PDF

[2] Daniel Litt. Symmetric powers do not stabilize. Proc. Amer. Math. Soc. 142 (2014) 4079-4094. MR 3266979.
Abstract, references, and article information   
View Article: PDF

[3] Noam D. Elkies, Everett W. Howe and Christophe Ritzenthaler. Genus bounds for curves with fixed Frobenius eigenvalues. Proc. Amer. Math. Soc. 142 (2014) 71-84.
Abstract, references, and article information
View Article: PDF

[4] L. V. Dieulefait, M. Mink and B. Z. Moroz. On an elliptic curve defined over $\mathbb{Q}(\sqrt{-23})$. St. Petersburg Math. J. 24 (2013) 575-589.
Abstract, references, and article information   
View Article: PDF

[5] Adriana Salerno. An Algorithmic Approach to the Dwork Family. Contemporary Mathematics 606 (2013) 83-100.
Book volume table of contents   
View Article: PDF

[6] William Stein and Christian Wuthrich. Algorithms for the arithmetic of elliptic curves using Iwasawa theory. Math. Comp. 82 (2013) 1757-1792.
Abstract, references, and article information
View Article: PDF

[7] Werner Bley. Numerical evidence for the equivariant Birch and Swinnerton-Dyer conjecture (Part II). Math. Comp. 81 (2012) 1681-1705.
Abstract, references, and article information   
View Article: PDF

[8] A. Andrianov. Zeta-functions of harmonic theta-series and prime numbers. St. Petersburg Math. J. 23 (2012) 239-255. MR 2841672.
Abstract, references, and article information   
View Article: PDF

[9] Everett W. Howe. New bounds on the maximum number of points on genus-$4$ curves over small finite fields. Contemporary Mathematics 574 (2012) 69-86.
Book volume table of contents
View Article: PDF

[10] Kiran S. Kedlaya. Effective $p$-adic cohomology for cyclic cubic threefolds. Contemporary Mathematics 572 (2012) 127-171.
Book volume table of contents   
View Article: PDF

[11] Christopher Deninger. Regulators, entropy and infinite determinants. Contemporary Mathematics 571 (2012) 117-134.
Book volume table of contents   
View Article: PDF

[12] Driss Essouabri. Height zeta functions on generalized projective toric varieties. Contemporary Mathematics 566 (2012) 65-98.
Book volume table of contents   
View Article: PDF

[13] Lars Halvard Halle and Johannes Nicaise. Motivic zeta functions for degenerations of abelian varieties and Calabi-Yau varieties. Contemporary Mathematics 566 (2012) 233-259.
Book volume table of contents   
View Article: PDF

[14] Baptiste Morin. On the Weil-étale cohomology of number fields. Trans. Amer. Math. Soc. 363 (2011) 4877-4927. MR 2806695.
Abstract, references, and article information   
View Article: PDF

[15] Shinya Harada. Hasse-Weil zeta function of absolutely irreducible $\mathrm{SL}_{2}$-representations of the figure $8$ knot group. Proc. Amer. Math. Soc. 139 (2011) 3115-3125. MR 2811266.
Abstract, references, and article information   
View Article: PDF

[16] Johannes Nicaise. Motivic invariants of algebraic tori. Proc. Amer. Math. Soc. 139 (2011) 1163-1174. MR 2748411.
Abstract, references, and article information   
View Article: PDF

[17] Shaofang Hong. $L$-functions of twisted diagonal exponential sums over finite fields. Proc. Amer. Math. Soc. 135 (2007) 3099-3108. MR 2322739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] A. Andrianov. On zeta functions of orthogonal groups of single-class positive definite quadratic forms. St. Petersburg Math. J. 17 (2006) 553-579. MR 2173935.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] James S. Milne and Niranjan Ramachandran. Integral motives and special values of zeta functions. J. Amer. Math. Soc. 17 (2004) 499-555. MR 2053950.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] CheeWhye Chin. Independence of $\boldsymbol{\ell}$ of monodromy groups. J. Amer. Math. Soc. 17 (2004) 723-747. MR 2053954.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Kathleen Hoornaert. Newton polyhedra, unstable faces and the poles of Igusa's local zeta function. Trans. Amer. Math. Soc. 356 (2004) 1751-1779. MR 2031040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] W. A. Zúñiga-Galindo. Igusa's local zeta functions of semiquasihomogeneous polynomials. Trans. Amer. Math. Soc. 353 (2001) 3193-3207.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Jan Denef and François Loeser. Definable sets, motives and $p$-adic integrals. J. Amer. Math. Soc. 14 (2001) 429-469. MR 1815218.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Kristin Lauter. Non-existence of a curve over $\mathbb{F}_3$ of genus 5 with 14 rational points. Proc. Amer. Math. Soc. 128 (2000) 369-374. MR 1664414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Ken Ono. A note on a question of J. Nekovár and the Birch and Swinnerton-Dyer Conjecture. Proc. Amer. Math. Soc. 126 (1998) 2849-2853. MR 1459142.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Chad Schoen. Complex multiplication cycles and a conjecture of Be\u\i linson and Bloch . Trans. Amer. Math. Soc. 339 (1993) 87-115. MR 1107030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Robert E. Kottwitz. Points on some Shimura varieties over finite fields . J. Amer. Math. Soc. 5 (1992) 373-444. MR 1124982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Richard G. Sarkisian. Exponential sums and forms for varieties over finite fields . Proc. Amer. Math. Soc. 95 (1985) 372-374. MR 806073.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Glenn Stevens. The cuspidal group and special values of $L$-functions . Trans. Amer. Math. Soc. 291 (1985) 519-550. MR 800251.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Peter Stiller. Special values of Dirichlet series, monodromy, and the periods of automorphic forms. Memoirs of the AMS 49 (1984) MR 743544.
Book volume table of contents


Results: 1 to 30 of 35 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia